# SDR QXEA2021060300279

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,909 hours, 30,156 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Part serial: 115210600619
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 25,718 hours, 27,643 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 DC GEN CAUTION LIGHT ILLUMINATED ON TAKE OFF ROLL. TAKEOFF ABORTED. RETURNED TO GATE, REMOVED FROM SERVICE. PLACED ON MEL 24-30-6. CLEARED MEL 6/2/21 REF Q400 AMM TASK 24-31-01-000-801 REMOVED #2 DC STARTER/GEN. REF Q400 AMM TASK 24-31-01-400-801 INSTALLED NEW STARTER/GEN. OPS CHECK GOOD. RETURNED TO SERVICE.
